Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pseudocompact metacompact spaces are compact


Author: W. Stephen Watson
Journal: Proc. Amer. Math. Soc. 81 (1981), 151-152
MSC: Primary 54D30; Secondary 54D18
DOI: https://doi.org/10.1090/S0002-9939-1981-0589159-1
MathSciNet review: 589159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and J. Dugundji, Remark on the concept of compactness, Portugal. Math. 9 (1950), 141-143. MR 0038642 (12:434b)
  • [2] Problems Section, Topology Proc. 3 (1978), 533.
  • [3] B. Scott, Pseudocompact metacompact spaces are compact, Topology Proc. (to appear). MR 598295 (81m:54034)
  • [4] O. Förster (unpublished manuscript).
  • [5] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54D18

Retrieve articles in all journals with MSC: 54D30, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589159-1
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society